Open Access
Translator Disclaimer
2013 Stability and Hopf Bifurcation for a Delayed SIR Epidemic Model with Logistic Growth
Yakui Xue, Tiantian Li
Abstr. Appl. Anal. 2013(SI41): 1-11 (2013). DOI: 10.1155/2013/916130

Abstract

We study a delayed SIR epidemic model and get the threshold value which determines the global dynamics and outcome of the disease. First of all, for any τ , we show that the disease-free equilibrium is globally asymptotically stable; when R 0 < 1 , the disease will die out. Directly afterwards, we prove that the endemic equilibrium is locally asymptotically stable for any τ = 0 ; when R 0 > 1 , the disease will persist. However, for any τ 0 , the existence conditions for Hopf bifurcations at the endemic equilibrium are obtained. Besides, we compare the delayed SIR epidemic model with nonlinear incidence rate to the one with bilinear incidence rate. At last, numerical simulations are performed to illustrate and verify the conclusions.

Citation

Download Citation

Yakui Xue. Tiantian Li. "Stability and Hopf Bifurcation for a Delayed SIR Epidemic Model with Logistic Growth." Abstr. Appl. Anal. 2013 (SI41) 1 - 11, 2013. https://doi.org/10.1155/2013/916130

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095487
MathSciNet: MR3129345
Digital Object Identifier: 10.1155/2013/916130

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2013 • No. SI41 • 2013
Back to Top